# SDR UPS07849107

- Difficulty date: January 6, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Fs 1766 L11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT FUSELAGE INSIDE 60 ACCESS AT STA 1766 L11R, LONGERON END FITTING HAS SEVERAL DEEP GOUGES.  REMOVED, FABRICATED AND INSTALLED END FITTING IAW SRM 53-02-00 FIG 001F, 51-1-20D AND DWG 7531590.
